Alert archive / Texas / Wind Advisories in 2025
Wind Advisory 3, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Mar 3, 2025, 2:15 PM CST for 4 states. It took effect at Mar 4, 2025, 12:00 AM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2025, 2:15 PM CST (20:15 UTC)
- In effect from
- Mar 4, 2025, 12:00 AM CST
- Expired
- Mar 5, 2025, 6:00 PM CST
- In force
- 42 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 461 m²/s²
- 0-3 km storm-relative helicity
- 813 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
346 WWUS74 KSHV 032015 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 215 PM CST Mon Mar 3 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041000- /O.NEW.KSHV.WI.Y.0003.250304T0600Z-250305T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Mineola, Atlanta, De Queen, Gilmer, Carthage, Clarks, Texarkana, Pittsburg, Stamps, Center, Broken Bow, Jonesboro, Nacogdoches, Pineland, Farmerville, Dry Prong, Daingerfield, Mansfield, Olla, Minden, Quitman, Linden, Hope, El Dorado, Longview, Bernice, Logansport, Henderson, Mineral Springs, Martin, Stonewall, Clarksville, San Augustine, Ashdown, Bogata, Jacksonville, Jena, Hughes Springs, Naples, Prescott, Winnsboro, Arcadia, Natchitoches, Lufkin, Rusk, Idabel, Omaha, Lone Star, Colfax, Midway, Magnolia, Bradley, Zwolle, Grayson, Coushatta, Lewisville, Monroe, Hemphill, Mount Pleasant, Jefferson, Winnfield, Ringgold, Mount Vernon, Homer, Bossier City, Many, Montgomery, Shreveport, Hawkins, Marshall, Springhill, Queen City, Tyler, Pleasant Hill, Nashville, Big Sandy, Dierks, Ruston, Haynesville, Columbia, and Gibsland 215 PM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...From midnight tonight to 6 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 15
7 follow-up statements
800 WWUS74 KSHV 040334 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 934 PM CST Mon Mar 3 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041545- /O.CON.KSHV.WI.Y.0003.250304T0600Z-250305T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Atlanta, Queen City, Martin, Ruston, Mansfield, Midway, San Augustine, Winnsboro, Jonesboro, Hemphill, Monroe, Logansport, Nacogdoches, Bogata, De Queen, Winnfield, Mineola, Linden, Ringgold, Clarksville, Longview, Nashville, Hawkins, Idabel, Mineral Springs, Jefferson, Ashdown, Colfax, Center, Gilmer, Hope, Mount Pleasant, Bossier City, Coushatta, Many, Marshall, Daingerfield, Shreveport, Lewisville, Jena, Gibsland, Magnolia, Pittsburg, Haynesville, Homer, Lone Star, Dry Prong, Mount Vernon, Arcadia, Henderson, Tyler, Stonewall, Hughes Springs, Pleasant Hill, Naples, Omaha, Carthage, Grayson, Prescott, Bernice, Stamps, Rusk, Dierks, Springhill, Big Sandy, Columbia, Clarks, Pineland, Natchitoches, Zwolle, Quitman, Texarkana, Olla, Montgomery, Farmerville, Jacksonville, Minden, Bradley, Broken Bow, El Dorado, and Lufkin 934 PM CST Mon Mar 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...Until 6 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 33
931 WWUS74 KSHV 040911 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 311 AM CST Tue Mar 4 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-050000- /O.EXT.KSHV.WI.Y.0003.000000T0000Z-250305T0300Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Lewisville, Midway, Springhill, Jonesboro, Hemphill, Texarkana, Broken Bow, Ashdown, Winnfield, Nacogdoches, Longview, Omaha, Dry Prong, Bossier City, Coushatta, Colfax, Pineland, Prescott, Gibsland, Jacksonville, Olla, Henderson, Gilmer, Mount Vernon, Stamps, Hope, Idabel, Grayson, Mount Pleasant, Rusk, Lone Star, Atlanta, Pleasant Hill, Jefferson, Center, Martin, Pittsburg, Mineral Springs, Haynesville, Mineola, Mansfield, Many, Lufkin, Bradley, Hawkins, Big Sandy, Dierks, Homer, Arcadia, Zwolle, Magnolia, Daingerfield, Quitman, Minden, San Augustine, Nashville, Carthage, Monroe, Jena, Stonewall, El Dorado, Clarksville, Bernice, Clarks, Queen City, Tyler, Linden, Ringgold, Shreveport, Ruston, Hughes Springs, Marshall, Bogata, Logansport, De Queen, Farmerville, Winnsboro, Columbia, Naples, Natchitoches, and Montgomery 311 AM CST Tue Mar 4 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 20
907 WWUS74 KSHV 041033 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 433 AM CST Tue Mar 4 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-050115- /O.CON.KSHV.WI.Y.0003.000000T0000Z-250305T0300Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Lewisville, Midway, Springhill, Jonesboro, Hemphill, Texarkana, Broken Bow, Ashdown, Winnfield, Nacogdoches, Longview, Omaha, Dry Prong, Bossier City, Coushatta, Colfax, Pineland, Prescott, Gibsland, Jacksonville, Olla, Henderson, Gilmer, Mount Vernon, Stamps, Hope, Idabel, Grayson, Mount Pleasant, Rusk, Lone Star, Atlanta, Pleasant Hill, Jefferson, Center, Martin, Pittsburg, Mineral Springs, Haynesville, Mineola, Mansfield, Many, Lufkin, Bradley, Hawkins, Big Sandy, Dierks, Homer, Arcadia, Zwolle, Magnolia, Daingerfield, Quitman, Minden, San Augustine, Nashville, Carthage, Monroe, Jena, Stonewall, El Dorado, Clarksville, Bernice, Clarks, Queen City, Tyler, Linden, Ringgold, Shreveport, Ruston, Hughes Springs, Marshall, Bogata, Logansport, De Queen, Farmerville, Winnsboro, Columbia, Naples, Natchitoches, and Montgomery 433 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Expect southerly winds this morning near 20 mph with gusts up to 40 mph ahead of an approaching cool front. Behind the front gusty conditions will remain, as winds will become southwesterly from 20 to 25 mph, with gusts as high as 40 to 50 mph. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 20
923 WWUS74 KSHV 041839 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1239 PM CST Tue Mar 4 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-051200- /O.EXT.KSHV.WI.Y.0003.000000T0000Z-250306T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Columbia, Clarksville, Colfax, Tyler, Bernice, Logansport, Mount Vernon, Hope, Winnsboro, Ruston, Hemphill, Zwolle, Atlanta, Winnfield, Mineola, Pleasant Hill, Rusk, Marshall, Dierks, Homer, El Dorado, Mansfield, Haynesville, Jena, Lone Star, Farmerville, Montgomery, Clarks, Jacksonville, Mineral Springs, Idabel, Prescott, Minden, Gibsland, Bradley, Texarkana, Magnolia, Stamps, Natchitoches, Bossier City, Henderson, Ringgold, Big Sandy, Omaha, Lufkin, Lewisville, Pittsburg, Many, De Queen, Hughes Springs, Monroe, Daingerfield, Carthage, Nashville, Shreveport, Martin, San Augustine, Queen City, Dry Prong, Ashdown, Coushatta, Midway, Longview, Jonesboro, Olla, Gilmer, Mount Pleasant, Broken Bow, Arcadia, Hawkins, Stonewall, Bogata, Naples, Quitman, Grayson, Pineland, Nacogdoches, Springhill, Linden, Center, and Jefferson 1239 PM CST Tue Mar 4 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...West to northwest winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 19
407 WWUS74 KSHV 050333 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 933 PM CST Tue Mar 4 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-051545- /O.CON.KSHV.WI.Y.0003.000000T0000Z-250306T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Winnsboro, Jacksonville, Olla, Naples, Texarkana, Coushatta, Tyler, Ashdown, Ruston, Nacogdoches, Magnolia, Pittsburg, Bernice, Omaha, Columbia, Natchitoches, Monroe, Farmerville, Logansport, Atlanta, Jonesboro, Queen City, Mount Vernon, Midway, Clarks, El Dorado, Colfax, Gibsland, Longview, Bossier City, Broken Bow, Dry Prong, Stonewall, Lufkin, Haynesville, Martin, Linden, Marshall, Lewisville, Minden, San Augustine, Quitman, Pineland, Idabel, De Queen, Hughes Springs, Many, Homer, Grayson, Montgomery, Daingerfield, Dierks, Stamps, Big Sandy, Hemphill, Carthage, Winnfield, Bogata, Hawkins, Springhill, Jena, Gilmer, Bradley, Rusk, Nashville, Prescott, Mineral Springs, Lone Star, Center, Henderson, Ringgold, Zwolle, Mansfield, Mineola, Hope, Mount Pleasant, Jefferson, Pleasant Hill, Shreveport, Clarksville, and Arcadia 933 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...West to northwest winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 33
823 WWUS74 KSHV 050821 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 221 AM CST Wed Mar 5 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-060000- /O.CON.KSHV.WI.Y.0003.000000T0000Z-250306T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of El Dorado, Henderson, Montgomery, Idabel, Magnolia, Texarkana, Hawkins, Atlanta, Hope, Jonesboro, Hemphill, Zwolle, San Augustine, Gilmer, Jena, Many, Minden, Pleasant Hill, Clarks, Mineola, Midway, Homer, Ruston, Nacogdoches, Shreveport, Springhill, Quitman, Dry Prong, Haynesville, Ashdown, Bernice, Farmerville, Olla, Big Sandy, Bradley, Tyler, Broken Bow, Linden, Jefferson, Bossier City, Daingerfield, Stonewall, Center, Jacksonville, Lone Star, Clarksville, De Queen, Nashville, Mount Pleasant, Logansport, Pittsburg, Bogata, Arcadia, Queen City, Martin, Omaha, Grayson, Lufkin, Carthage, Gibsland, Mansfield, Colfax, Monroe, Winnsboro, Naples, Mineral Springs, Natchitoches, Marshall, Lewisville, Dierks, Longview, Mount Vernon, Prescott, Ringgold, Coushatta, Winnfield, Pineland, Rusk, Columbia, Stamps, and Hughes Springs 221 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 20 mph with gusts up to 35 mph. * WHERE...Portions of south central and southwest Arkansas, north central and northwest Louisiana, southeast Oklahoma, and east and northeast Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 20
172 WWUS74 KSHV 060026 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 626 PM CST Wed Mar 5 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-060130- /O.EXP.KSHV.WI.Y.0003.000000T0000Z-250306T0000Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Prescott, Springhill, Gilmer, Columbia, Omaha, Tyler, Arcadia, Texarkana, Stonewall, Hughes Springs, Stamps, Olla, San Augustine, Queen City, Hope, Jena, Winnfield, El Dorado, Rusk, Ringgold, Mount Vernon, Clarks, Jonesboro, Clarksville, Naples, Mineral Springs, Longview, Linden, Monroe, Montgomery, Atlanta, Bernice, Nashville, Jacksonville, Idabel, Dry Prong, Lone Star, Mansfield, Dierks, Mineola, Nacogdoches, Pleasant Hill, Pittsburg, Carthage, Minden, Winnsboro, Gibsland, Ruston, Bradley, Bossier City, Magnolia, Homer, Natchitoches, Mount Pleasant, Hawkins, Shreveport, Many, Lufkin, De Queen, Martin, Broken Bow, Marshall, Center, Henderson, Colfax, Midway, Daingerfield, Haynesville, Pineland, Hemphill, Coushatta, Lewisville, Grayson, Zwolle, Farmerville, Quitman, Logansport, Big Sandy, Jefferson, Ashdown, and Bogata 626 PM CST Wed Mar 5 2025 ...WIND ADVISORY HAS EXPIRED... Wind speeds will continue to drop below Wind Advisory criteria over the next few hours. The threat has ended and therefore the Advisory is no longer in effect.. $$ 05
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Mar 3, 12:27 PM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 3, 12:27 PM CST, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1227 PM CST Mon Mar 3 2025 ...New AVIATION... .UPDATE... Issued at 1047 AM CST Mon Mar 3 2025 The mid-morning upper air analysis indicates a weak mid level shortwave extending from Ern/Srn AR into Wrn LA, where weak synoptic and isentropic forcing continues to result in scattered -SHRA development over these areas. These -SHRA have not been very heavy, and have needed some time to gradually saturate the column especially over SCntrl AR/NE LA, but based on upstream observations which have measured the rainfall, have bumped up pops a bit for this area through early afternoon to low/mid chance before tapering off by late afternoon with the departure of the trough. The latest visible satellite imagery does depict some sucker holes opening up in the overcast over Upper SE TX into Lower Toledo Bend Country, which has allowed for some locally enhanced insolation over these areas. But overall, 16Z temps have been trending a bit cooler than the current forecast, with the latest 12Z guidance suggesting the temps will struggle to reach the currently forecast values. Given this, have tapered back on max temps some 3-6+ degrees as the weak/shallow isentropic forcing should maintain the stratocu cigs in place through the day. The warmest temps should remain over Deep E TX where breaks in the OVC are ongoing, and as the warm front over Cntrl/SE TX begins to slowly creep towards the SW sections of E TX. Temps should remain steady this evening, before slowly rising overnight as the front continues to lift N over much of our region. Zone update already out...grids will be available shortly. 15 && .SHORT TERM... (Monday through Tuesday) Issued at 352 AM CST Mon Mar 3 2025 An upper-level low pushing eastward across the Red River valley of Oklahoma and Texas has been responsible for an area of showers moving across the region this morning. The bulk of this precip is generally over our Northern Louisiana and adjacent Southern Arkansas zones, with a few showers trailing across Deep East Texas. Short-term progs have the bulk of this precip sliding eastward and out of our forecast area by late morning as the upper level-low exits the region. However, these same models are suggesting that some additional light showers may develop and linger across Northern & Central Louisiana, as well as Southern Arkansas through the afternoon hours. Afternoon highs today will range from the mid to upper 60s in our northern and eastern zones, to the low to mid 70s across our southern and western zones. Expect breezy southeasterly winds between 10 to 15 mph to remain today, with gusts as high as 20 to 25 mph. As we move into the late afternoon and evening hours, a lee-side surface low across Eastern Colorado will start to kick out into the Central Plains. This will yield the development of a strong low-level jet across the Southerly Plains, resulting in a warm front lifting northward into the region from the southwest. Dew points will rise into the upper 50s and lower 60s in wake of the front. With the increase in low-level moisture, expect some warm air advection showers to develop, mostly across our zones west of Interstate 49. Overnight temps will fall into the mid 50s to lower 60s by Tuesday morning. The increase in low-level moisture and dewpoints will help set the stage for our advertised severe weather event Tuesday. As the aforementioned lee-side low continues to eject eastward across the Plains, the trailing cold front will start to shift towards our region. Models seem to be in good agreement of a line of strong to severe thunderstorms developing along that front and holding together as it moves towards our forecast area. A very unstable environment will be in place, along with deep layer sheer and steep lapse rates. All modes of severe weather will be possible with the line as it moves across the region, including locally heavy rainfall. There is a concern that some discrete cells could develop just ahead of the squall line, especially across our Louisiana and Southern Arkansas zones. Given the expected thermodynamics, this could yield strong tornadoes across the region. The front and squall line is expected to push out of the region by Tuesday afternoon. In wake of the front, a Wind Advisory could be needed, as a strong pressure gradient will form across the area in conjunction with the aforementioned lee-side low as it slowly pushes across the Midwest. /20/ && .LONG TERM... (Tuesday Night through Monday) Issued at 352 AM CST Mon Mar 3 2025 Gusty northwest winds will remain across the region on Wednesday, bringing in cooler and drier conditions. High temps will struggle to reach 60 degrees, despite sunny skies. High pressure will settle over the area Wednesday night into Thursday morning. With clear skies and calm winds, overnight lows will fall into the 30s areawide, with near freezing temps possible in locations north of Interstate 20. Dry conditions will continue through the end of the work week, but with southerly winds returning behind the sfc high, a gradual warming trend will commence. By the start of next weekend, an upper level trough will move across the Four Corners Region. Flow ahead of this trough will become southwesterly over the region. Rain chances will return just after midnight Saturday morning as disturbances move along the flow, then increase as the upper trough/cold front move across the area during the remainder of the day. Dry conditions will return Sunday and Monday, as high pressure returns to the region in wake of the trough. /20/ && .AVIATION... (18Z TAFS) Issued at 1215 PM CST Mon Mar 3 2025 For the 03/18Z TAF period, MVFR/low VFR cigs are generally in place across the majority of our airspace early this afternoon. Expect this to continue into this evening as lingering -SHRA gradually diminish across our eastern terminals with a departing upper-level shortwave. The latter half of the TAF period will become much more active with strong to severe thunderstorms in addition to low-level wind shear ahead of the convection due to strong and gusty S/SE winds veering more SW by mid-late Tuesday morning. The winds will average between 15-25 kts while gusts could exceed 35-40 kts, both convective and non-convective as the pressure gradient increases with the approaching low pressure and cold front. The line of convection should begin to diminish over our East Texas terminals very late in the TAF period after 15Z while impacts will be increasing farther east through the end of the period. /19/ && .SPOTTER INFORMATION STATEMENT... Issued at 1215 PM CST Mon Mar 3 2025 Spotter activation will likely be needed beginning around daybreak Tuesday morning through much of the day before ending by sunset. && .PRELIMINARY POINT TEMPS/POPS... SHV 59 73 46 60 / 20 100 0 0 MLU 55 71 48 60 / 10 100 0 0 DEQ 53 69 39 56 / 60 100 10 0 TXK 57 71 44 58 / 50 100 0 0 ELD 54 70 43 59 / 20 100 0 0 TYR 59 71 45 59 / 50 90 0 0 GGG 59 72 44 59 / 40 100 0 0 LFK 62 74 46 62 / 30 100 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...15 LONG TERM....15 AVIATION...19
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:27 PM CST | River Flood Warning | SHV | Gregg | 70 hr |
Nearby
Wind Advisories in Texas, 2025Wind Advisories in Louisiana, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.